International Journal of Computational Methods

I. I. L. Chen, Y. T. Lee, P. S. Kuo and J. T. Chen, 2012, On the true and spurious eigenvalues by using the real or imaginary part- of the method of fundamental solution, International Journal Computational Methods, Vol.10, No.2, pp.1-13, 2013.(No.172)  (中文摘要 柏伸 譯) (中文摘要  I. L. Chen 譯).
2. Y L Chang, Y T Lee, L J Jiang and J T Chen, 2016, Green’s functions problem of Laplace equation with spherical and prolate spheroidal boundaries by using the null-field boundary integral equation, Int. Journal of Computational Methods, Vol.13, No.5, pp. 1650020.